Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: An asymptotic model for a thin, soft and imperfectly bonded elastic joint
Authors: Christian Licht
Gérard Michaille
Pongpol Juntharee
Laboratoire de Mecanique et Genie Civil, Universite de Montpellier
Mahidol University
CNRS Centre National de la Recherche Scientifique
King Mongkut's University of Technology North Bangkok
Keywords: Engineering;Mathematics
Issue Date: 1-Apr-2016
Citation: Mathematical Methods in the Applied Sciences. Vol.39, No.5 (2016), 981-997
Abstract: Copyright © 2015 John Wiley & Sons, Ltd. An asymptotic model for a thin, soft, linearly elastic joint imperfectly bonded to two linearly elastic bodies is derived by studying the variational convergence of the total mechanical energy when the thickness and the stiffness of the joint go to zero. The joint is replaced by a mechanical constraint between the adherents which correspond to the connection in series of the classical limit constraint induced by the soft joint and constraints between the joint and the adherents.
ISSN: 10991476
Appears in Collections:Scopus 2016-2017

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.